C. Barakat, P. Thiran, G. Iannaccone, C. Diot, and P. Owezarski, Modeling internet backbone traffic at the flow level, IEEE Transactions on Signal Processing, vol.51, issue.8, 2003.
DOI : 10.1109/TSP.2003.814521

S. B. Fredj, T. Bonald, A. Proutì-ere, G. Régnié, and J. W. Roberts, Statistical bandwidth sharing: a study of congestion at flow level, Proceedings of ACM SIGCOMM, pp.1-1, 2001.
URL : https://hal.archives-ouvertes.fr/hal-01266470

A. W. Berger and Y. Kogan, Dimensioning bandwidth for elastic traffic in high-speed data networks, IEEE/ACM Transactions on Networking, vol.8, issue.5, pp.643-654, 2000.
DOI : 10.1109/90.879350

P. Billingsley, Convergence of Probability Measures (second edition) Wiley Series in Probability and Statistics, 1999.

T. Bonald, Insensitive traffic models for communication networks. Discrete Event Dynamic Systems, pp.405-421, 2007.
URL : https://hal.archives-ouvertes.fr/hal-01275545

T. Bonald and M. Feuillet, On the stability of flow-aware CSMA, Performance Evaluation, vol.67, issue.11, pp.1219-1229, 2010.
DOI : 10.1016/j.peva.2010.08.001

URL : https://hal.archives-ouvertes.fr/hal-01244058

T. Bonald and M. Feuillet, On flow-aware CSMA in multi-channel wireless networks, 2011 45th Annual Conference on Information Sciences and Systems
DOI : 10.1109/CISS.2011.5766120

URL : https://hal.archives-ouvertes.fr/hal-01244034

J. G. Dai, On Positive Harris Recurrence of Multiclass Queueing Networks: A Unified Approach Via Fluid Limit Models, The Annals of Applied Probability, vol.5, issue.1, pp.49-77, 1995.
DOI : 10.1214/aoap/1177004828

M. Feuillet, A. Proutì, and P. Robert, Random capture algorithms fluid limits and stability, 2010 Information Theory and Applications Workshop (ITA)
DOI : 10.1109/ITA.2010.5454097

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Heusse, F. Rousseau, G. Berger-sabbatel, and A. Duda, Performance anomaly of 802.11b, IEEE INFOCOM 2003. Twenty-second Annual Joint Conference of the IEEE Computer and Communications Societies (IEEE Cat. No.03CH37428), pp.836-843, 2003.
DOI : 10.1109/INFCOM.2003.1208921

URL : https://hal.archives-ouvertes.fr/hal-01199120

L. Jiang, D. Shah, J. Shin, and J. Walrand, Distributed Random Access Algorithm: Scheduling and Congestion Control, IEEE Transactions on Information Theory, vol.56, issue.12, pp.6182-6207, 2011.
DOI : 10.1109/TIT.2010.2081490

L. Jiang and J. Walrand, A distributed CSMA algorithm for throughput and utility maximization in wireless networks, 2008 46th Annual Allerton Conference on Communication, Control, and Computing
DOI : 10.1109/ALLERTON.2008.4797741

L. Jiang and J. Walrand, Approaching throughput-optimality in a distributed CSMA algorithm, Proceedings of the 2009 MobiHoc S3 workshop on MobiHoc S3, MobiHoc S3 '09
DOI : 10.1145/1540358.1540361

S. W. Kim, B. Kim, and Y. Fang, Downlink and Uplink Resource Allocation in IEEE 802.11 Wireless LANs, IEEE Transactions on Vehicular Technology, vol.54, issue.1, p.320327, 2005.
DOI : 10.1109/TVT.2004.838887

URL : http://ant.comm.ccu.edu.tw/course/94_WLAN/1_Papers/Downlink and uplink resource allocation in IEEE 802.11 wireless LANs.pdf

T. G. Kurtz, Averaging for martingale problems and stochastic approximation, Applied Stochastic Analysis of Lecture notes in Control and Information sciences, pp.186-209, 1992.
DOI : 10.1007/BFb0007058

L. Massoulié and J. W. Roberts, Bandwidth sharing and admission control for elastic traffic, Telecommunication Systems, vol.15, issue.1/2, pp.185-201, 2000.
DOI : 10.1023/A:1019138827659

S. Meyn, Transience of Multiclass Queueing Networks Via Fluid Limit Models, The Annals of Applied Probability, vol.5, issue.4, pp.946-957, 1995.
DOI : 10.1214/aoap/1177004601

URL : http://black.csl.uiuc.edu/~meyn/pages/FluidExplosion.PS

J. Ni, B. Tan, and R. Srikant, Q-CSMA: Queue-Length Based CSMA/CA Algorithms for Achieving Maximum Throughput and Low Delay in Wireless Networks, 2010 Proceedings IEEE INFOCOM, 2010.
DOI : 10.1109/INFCOM.2010.5462229

A. Proutì-ere, Y. Yi, T. Lan, and M. Chiang, Resource allocation over network dynamics without timescale separation, IEEE INFOCOM

S. Rajagopalan, D. Shah, and J. Shin, Network adiabatic theorem, Proceedings of the eleventh international joint conference on Measurement and modeling of computer systems, SIGMETRICS '09
DOI : 10.1145/1555349.1555365

P. Robert, Stochastic Networks and Queues. Stochastic Modeling and Applied Probability Series, 2003.

L. C. Rogers and D. Williams, Diffusions, Markov processes & martingales Itô Calculus, p.2000, 1987.

R. Serfozo, Introduction to Stochastic Networks, 1999.
DOI : 10.1007/978-1-4612-1482-3

L. Tassiulas and A. Ephremides, Stability properties of constrained queueing systems and scheduling policies for maximum throughput in multihop radio networks, IEEE Transactions on Automatic Control, vol.37, issue.12, pp.1936-1948, 1992.
DOI : 10.1109/9.182479

P. M. Van-de-ven, S. C. Borst, J. S. Van-leeuwaarden, and A. Proutì-ere, Insensitivity and stability of random-access networks, Performance Evaluation, vol.67, issue.11, pp.1230-1242, 2010.
DOI : 10.1016/j.peva.2010.08.011